# SDR USAA2012092800001

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 702, PHL-FRA - APPROXIMATELY 1 HOUR INTO FLIGHT AT FL370-GREEN HYDRAULIC LOW QUANITY-MONITORED-AND STILL CONTINUED TO DROP B/O MID HASH MARK.  COMPLETED PROCEDURE, FREE FELL GEAR NORMAL (NOT OVERWEIGHT) LANDING.  MAINTENANCE FOUND GREEN HYDRAULIC  SYSTEM LINE LEAKING FROM HYDRAULIC PRESS REGULATOR TO MANIFOLD, REMOVED AND REPLACED HYDRAULIC  LINE, LEAK CHECKS GOOD.
